# SDR DXTA200500838

- Difficulty date: July 6, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 5,670 hours, 3,405 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Lg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR FAILED TO RETRACT NORMALLY.  UNLOCK LIGHT STAYED ILLUMINATED FOR ABOUT 2 MINUTES.  FELT LIKE NOSE WHEEL WAS TRYING TO CYCLE UP.  AFTER SEVERAL ATTEMPTS GEAR STOWED AND UNLOCK WENT OUT.  PRIOR TO LANDING, GEAR EXTENDED NORMALLY.  ADJUSTED RT MLG AND NOSE UPLOCK SWITCHES TO SPEC IAW CE-750 M/M CHAPTER 32-30-05.  ACCOMPLISH GEAR SWITCH AND FREE OPERATIONAL CHECK ALL GOOD.  VERIFIED A-SYSTEM PRESSURE IAW CE-750 M/M CHAPTER 29-10-02.  OPERATIONAL CHECKS GOOD.
